# SDR AALA202209166283

- Difficulty date: September 15, 2022
- Submitted: September 16, 2022
- Operation: Air carrier
- Aircraft: N328RR
- Make and model: Boeing 737
- Aircraft serial: 44457
- Aircraft time: 6,407 hours, 2,384 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Snubber
- Condition: Out Of Adjust
- Location: Zone 200 - Fuse
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT DECK DOOR WILL NOT OPEN. ADJUSTED BOTTOM SNUBBER PER AMM 51-51-00.
